# SDR SWAA2022122981285

- Difficulty date: December 14, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 73,533 hours, 43,472 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOC LE STA 120.30 AND 35 INCH FRONT SPAR AT RT HORIZONTAL STABILIZER AT RT HORIZONTAL STABILIZER 2022-688563<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 200053402 DUE DATE: 13-MAY-23;[02] PERFORMED PERMANENT REPAIR LOC INSPAR RIB LOC LE STA 120.30 AND 35 INCH FRONT SPAR AT RT HORIZONTAL STABILIZER AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02 AND SRM 55-10-09-2R-5 REPAIR 5; STEP 4; P; Q; R; S FIGURE 204; SHEET 1. MATERIAL USED: T-SECTION KIT: 55100003-01; ANGLE MATERIAL USED: BAC1490-2738; PO: 2022-127681; FILLER MATERIAL USED: 7075-T6 0.063? PO: 2020-203089 AND SHIM (2 E/A) MATERIAL USED: 7075-T6 0.020? PO: 2021-203786. CRACK LENGTH IS: 0.448 INCHES. TOOL USED: DIGITAL CALIPER P/N: 500-197-30; S/N: A21143495; DUE DATE: 29-JUN-23. SEE INDIVIDUAL SIGNS-OFF BELOW.;[03] PERFORMED PERMANENT REPAIR LOC INSPAR RIB LOC LE STA 120.30 AND 35 INCH FRONT SPAR AT RT HORIZONTAL STABILIZER AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02 AND SRM 55-10-09-2R-5 REPAIR 5; STEP 4; P; Q; R; S FIGURE 204; SHEET 1. MATERIAL USED: T-SECTION KIT: 55100003-01; ANGLE MATERIAL USED: BAC1490-2738; PO: 2022-127681; FILLER MATERIAL USED: 7075-T6 0.063? PO: 2020-203089 AND SHIM (2 E/A) MATERIAL USED: 7075-T6 0.020? PO: 2021-203786. CRACK LENGTH IS: 0.448 INCHES. TOOL USED: DIGITAL CALIPER P/N: 500-197-30; S/N: A21143495; DUE DATE: 29-JUN-23. SEE INDIVIDUAL SIGNS-OFF BELOW. RII
